MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7590
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned product consisted of a maverick 2 balloon catheter.The shaft, hypotube, tip and balloon were microscopically and visually examined.There were numerous kinks.There was a complete separation at 112cm distal of the strain relief.There was blood in the guidewire lumen.The balloon was tightly folded.Microscopic inspection revealed tip damage.Inspection of the remainder of the device presented no other damage or irregularities.
 
Event or Problem Description
Reportable based on device analysis completed on (b)(6) 2019.It was reported that advancing difficulties were encountered.The target lesion was located in the proximal segment of left anterior descending artery.After a 6f non-bsc guide catheter and a non-bsc guide wire crossed the lesion, stent deployment was performed.A 4.00mm x 20mm maverick balloon catheter was navigated to post-dilate the deployed stent, however it did not reach the stent site due to bends.The device was removed and completed the procedure with another of the same device.No patient complications were reported and the patient's status was stable.However, returned device analysis revealed shaft separation.

Brand Name
MAVERICK
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9084351
Report Number2134265-2019-11409
Device Sequence Number2802036
Product Code LOX
UDI-Device Identifier08714729370246
UDI-Public08714729370246
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/26/2021
Device Model Number7590
Device Catalogue Number7590
Device Lot Number0021916180
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/01/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2019
Initial Report FDA Received Date09/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age49 YR
Patient Weight63